- About this Journal ·
- Abstracting and Indexing ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Recently Accepted Articles ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 601265, 8 pages
A Malaria Model with Two Delays
1Jiangsu Key Laboratory for NSLSCS, School of Mathematical Sciences, Nanjing Normal University, Nanjing 210046, China
2School of Sciences, Beijing University of Civil Engineering and Architecture, Beijing 100044, China
Received 5 November 2012; Accepted 25 January 2013
Academic Editor: Xiang Ping Yan
Copyright © 2013 Hui Wan and Jing-an Cui. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
- N. T. J. Bailey, “The Biomathematics of malaria,” in Malaria: Principles and Practice of Malariology, Oxford University Press, London, UK, 1988.
- H. H. Diebner, M. Eichner, L. Molineaux, W. E. Collins, G. M. Jeffery, and K. Dietz, “Modelling the transition of asexual blood stages of Plasmodium falciparum to gametocytes,” Journal of Theoretical Biology, vol. 202, no. 2, pp. 113–127, 2000.
- H. M. Yang, “Malaria transmission model for different levels of acquired immunity and temperature-dependent parameters (vector),” Journal of Public Health, vol. 34, no. 3, pp. 223–231, 2000.
- R. M. Anderson and R. M. May, Infectious Diseases of Humans: Dynamics and Control, Oxford University Press, Oxford, UK, 1991.
- L. J. Bruce-Chwatt, Essential Malariology, Heinemann, London, UK, 1980.
- N. Chitnis, J. M. Cushing, and J. M. Hyman, “Bifurcation analysis of a mathematical model for malaria transmission,” SIAM Journal on Applied Mathematics, vol. 67, no. 1, pp. 24–45, 2006.
- Z. Hu, Z. Teng, and H. Jiang, “Stability analysis in a class of discrete SIRS epidemic models,” Nonlinear Analysis. Real World Applications, vol. 13, no. 5, pp. 2017–2033, 2012.
- R. Ross, The Prevention of Malaria, Murry, London, UK, 1911.
- S. Ruan, D. Xiao, and J. C. Beier, “On the delayed Ross-Macdonald model for malaria transmission,” Bulletin of Mathematical Biology, vol. 70, no. 4, pp. 1098–1114, 2008.
- Y. Takeuchi, W. Ma, and E. Beretta, “Global asymptotic properties of a delay epidemic model with finite incubation times,” Nonlinear Analysis. Theory, Methods & Applications A, vol. 42, no. 6, pp. 931–947, 2000.
- J. Tumwiine, L. S. Luboobi, and J. Y. T. Mugisha, “Modelling the eect of treatment and mosquitoes control on malaria transmission,” International Journal of Management and Systems, vol. 21, pp. 107–124, 2005.
- H. Wan and J.-A. Cui, “A model for the transmission of malaria,” Discrete and Continuous Dynamical Systems. Series B, vol. 11, no. 2, pp. 479–496, 2009.
- W. Wang and S. Ruan, “Bifurcation in an epidemic model with constant removal rate of the infectives,” Journal of Mathematical Analysis and Applications, vol. 291, no. 2, pp. 775–793, 2004.
- X. Zhou and J. Cui, “Delay induced stability switches in a viral dynamical model,” Nonlinear Dynamics, vol. 63, no. 4, pp. 779–792, 2011.
- H.-M. Wei, X.-Z. Li, and M. Martcheva, “An epidemic model of a vector-borne disease with direct transmission and time delay,” Journal of Mathematical Analysis and Applications, vol. 342, no. 2, pp. 895–908, 2008.
- H. W. Hethcote, “The mathematics of infectious diseases,” SIAM Review, vol. 42, no. 4, pp. 599–653, 2000.
- S. M. Garba, A. B. Gumel, and M. R. Abu Bakar, “Backward bifurcations in dengue transmission dynamics,” Mathematical Biosciences, vol. 215, no. 1, pp. 11–25, 2008.
- R. M. Anderson and R. M. May, Population Biology of Infectious Diseases, Springer, Berlin, Germany, 1982.